# SDR 2005102901

- Difficulty date: October 29, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000078
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 6438 JFK-AUS AUTO PRESSURIZATION MALFUNCTION, PASSENGER OXYGEN MASKS DEPLOYED.  AIRCRAFT MADE A EMERGENCY DESCENT & DIVERTED TO SHV.
